Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An $n\log n$ lower bound on synchronous combinational complexity
HTML articles powered by AMS MathViewer

by L. H. Harper PDF
Proc. Amer. Math. Soc. 64 (1977), 300-306 Request permission

Abstract:

Synchronous combinational machines are combinational machines such that the length of all paths from inputs to a logic element are the same. In this paper is is shown that any Boolean function of n variables satisfying certain subfunction conditions (which are satisfied by “almost all” such functions) must have synchronous combinational complexity at least $n\log n$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94A20, 68A20
  • Retrieve articles in all journals with MSC: 94A20, 68A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 300-306
  • MSC: Primary 94A20; Secondary 68A20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0456962-7
  • MathSciNet review: 0456962